# SDR CA980318003

- Difficulty date: March 9, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 19,583 hours
- Engine: Pwa PT6A28
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25244405
- Condition: Surges
- Location: Engine
- Part time: 292 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE SURGING ON TAKEOFF, AIRCRAFT RETURNED TO BASE. FUEL CONTROL UNIT REPLACED AND AIRCRAFT RETURNED TO SERVICE.
